| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the mildly tortuous and severely calcified superficial femoral artery.A 5.0 x 100, 135cm mustang balloon catheter was advanced for dilatation.However, during initial inflation at 8 atmospheres for 10 seconds, the balloon ruptured vertically at the middle.The device was removed from the patient's body without any problem and the procedure was completed with a different device.There were no patient complications nor injuries reported and the patient status was good.
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description